# SDR AALA990574

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUD STRINGER 614-619 ABOVE STRINGER 26R UPPER CHORD ANGLE LOWER TAPERED STRAP DOUBLER CORRODED AROUND 3 NUT PLATES.  REMOVED AND REPLACED TAPERED STRAP.  (M)
